# SDR AALA20161130014

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 67,545 hours, 8,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT ASSEMBLY IS DETACHED ABOVE SEAT 24ABC.  SECURED LIGHT ASSEMBLY IAW AMM 33-25-01.  OPERATIONAL CHECK GOOD.
